# SDR COMA0110138

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 1252
- Aircraft time: 23,045 hours, 23,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5017.  DURING TAXI OUT FLIGHT ATTENDANT NOTICED LIGHT SHOWING THROUGH BETWEEN CABIN DOOR AND DOOR FRAME, AIRCRAFT RETURNED TO THE GATE.RE-SHIMMED CABIN DOOR SEAL.
